# SDR UALA2011122207070

- Difficulty date: December 20, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 37,908 hours, 9,435 cycles
- Engine: Pwa PW4056
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: S332T00613
- Part serial: 88
- Condition: Malfunctioned
- Location: Nr 2 Oil Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS LOWER THAN NORMAL OIL QTY INDICATION DURING FLIGHT WITH OIL TEMP AND PRESSURE INDICATIONS NORMAL.  REPLACED OIL QTY TRANSMITTER, OPS CHECKED GOOD.
